# SDR CALA2022090902315

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Part number: FRH280002
- Condition: None
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AIR RELEASE VALVE FLOAT RH WING (FIN 87QM) THIS NR FOR TRACKING PURPOSE ONLY. SEE AEROMAN NON ROUTINE 2022- 394222. REMOVED AIR RELEASE VALVE FLOAT RH WING (FIN 87QM) P/N: FRH2800 SEQ# 438. THIS NR FOR TRACKING PURPOSE ONLY 02 S/N:FRTR0421AM AND INSTALLED SERVICEABLE AIR RELEASE VALVE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1045452  SN OFF 0421 FRTR0421AM AND INSTALLED SERVICEABLE AIR RELEASE VALVE FLOAT P/ IPC REFERENCE # N:FRH280002 AND S/N: FRTR072-AG I.A.W. JOB CARD 18-2821-1-7901 VALVE, AIR RELE  OFF 31-2822-9-9002 8421 ON 31-2822-9-9002 7200
